# SDR DL76P070628

- Difficulty date: May 25, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,369 hours, 20,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35217
- Condition: Dented
- Location: Bs 620-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SEVERAL DENTS, SCRATCHES AND GOUGES WERE FOUND AND REPAIRED FROM STA 620 TO 654, S-26R TO S-33R.
